# SDR QXEA9902599

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- SMOKE WARNING AND MASTER CAUTION LIGHT ILLUMINATED FOR 10 SECONDS DURING FINAL APPROACH.  INSPECTED BOTH SMOKE DETECTORS IN BAGGAGE PIT.  NO DEFECTS NOTED.  PERFORMED BAGGAGE COMPARTMENT SMOKE DETECTOR SYSTEM TEST.  NO FURTHER DEFECTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
